# SDR UPS07449236

- Difficulty date: February 23, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT EMERGENCY LIGHT IN MAIN ENTRY DOOR INOP.  RELAMP, NO HELP.  REMOVED AND REPLACED BATTERY PACK PER CHAPTER 33.  OPS CHECKS OK.
